# SDR 2004UALA00966

- Difficulty date: September 29, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 40,254 hours, 14,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM SHEAR WEB AT RBL 70.5 FROM STA 960 TO 984 CORRODED. FABRICATED NEW SHEAR WEB.
